# SDR RAIA970713

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Hose
- Part number: 1379305A73
- Condition: Kinked
- Location: Rt Engine
- Part time: 13 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7507 - FWA - LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED FUEL HOSE FROM FILTER HOUSING TO SWITCH.  (M)
